Vol. 3, No. 4, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
Statement, 2023
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Author index
To appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Central limit theorem for a critical multitype branching process in random environments

Emile Le Page, Marc Peigné and Da Cam Pham

Vol. 3 (2021), No. 4, 801–842

Let (Zn)n0 with Zn = (Zn(i,j))1i,jp be a p multitype critical branching process in random environment, and let Mn be the expectation of Zn given a fixed environment. We prove theorems on convergence in distribution of sequences of branching processes {(Zn|Mn|)|Zn| > 0} and {(lnZnn)|Zn| > 0}. These theorems extend similar results for single-type critical branching process in random environments.

Emile Le Page passed away on May 2021, after a lengthy battle with cancer. We have lost a generous colleague and a friend. — Marc Peigné and Da Cam Pham

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

multitype branching process, random environment, central limit theorem
Mathematical Subject Classification
Primary: 60J80, 60K37
Secondary: 60F17
Received: 10 September 2020
Revised: 26 October 2020
Accepted: 21 November 2020
Published: 20 October 2021
Emile Le Page
Université de Bretagne-Sud
Marc Peigné
Institut Denis Poisson UMR 7013
Université de Tours
Da Cam Pham
ESAIP École d’Ingénieurs
St. Barthélémy d’Anjou